# SDR FDEA202011152872

- Difficulty date: November 15, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA321337
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL NR 241EF FOUND DELAMINATED AT STATION 735 TO STATION 755.  DELAMINATED FLOOR PANEL NR 241EF AT CABIN STATION 735 TO STATION 755.   REMOVED AS PER AMM 53-21-04.  FLOOR PANEL NR 241EF FABRICATED, AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FLOOR PANEL NR 241EF INSTALLED, AS PER AMM 53-21-04.  REPAIR CLASSIFIED MAJOR, AS PER GMM 6-2-100.
